# SDR DXTA2020021763469

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 10,958 hours, 7,216 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603733
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION DID NOT RETRACT - L MAIN GEAR FAILED TO RETRACT.  OVERSPEED TO 250 KNOTS. REMOVED LEFT MLG DOWNLOCK SWITCH PART NO: 6-0373-3 SERIAL NO:
N/A AND INSTALLED CUSTOMER SUPPLIED NEW PART NO: 6-0373-3 SERIAL NO: N/A
IAW CE680 M/M CH 32-30-40. ACCOMPLISHED LEFT MLG DOWNLOCK SWITCH
OPERATIONAL CHECK IAW CE680 M/M CH 32-60-00. OPERATIONAL CHECKS GOOD.
